Login New user?  
Journal of Analysis & Number Theory
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 1

 

 

Fixed Point Theorem in Fuzzy Metric Space Through Weak Compatibility, Vol. 5, No. 1 (Jan. 2017), PP:1-4

Download

Authors:
Amit Kumar Govery - School of studies in Mathematics, Mandsaur University, Mandsaur (M.P.), India.
Mamta Singh - Department of Mathematical Science and Computer Application,Bundelkhand University, Jhansi (U.P.), India

 

New Approach of (α₀-ψ)-Contractive Mappings on a Closed Ball in dislocated metric spaces, Vol. 5, No. 1 (Jan. 2017), PP:5-11

Download

Authors:
Aftab Hussain - Department of Mathematical Sciences, Lahore Leads University, Lahore -54000, Pakistan \\ Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan
Muhammad Arshad - Department of Mathematics, International Islamic University, H-10, Islamabad - 44000, Pakistan

 

Hermite-Hadamard Type Inequalities for Operator α -Preinvex Functions, Vol. 5, No. 1 (Jan. 2017), PP:13-17

Download

Authors:
Shu-Hong wang - College of Mathematics, Inner Mongolia University for Nationalities, Tongliao, Inner Mongolia Autonomous Region, 028043, China
Xiao-Wei Sun - Tongliao Institute of Water Conservancy Planning and Design, Tongliao, Inner Mongolia Autonomous Region, 028000, China

 

A Wilf Class Composed of 7 Symmetry Classes of Triples of 4-Letter Patterns, Vol. 5, No. 1 (Jan. 2017), PP:19-26

Download

Authors:
David Callan - Department of Statistics, University of Wisconsin, Madison, WI 53706, USA
Toufik Mansour - Department of Mathematics, University of Haifa, 3498838 Haifa, Israel

 

Fixed Point Theorems for Chatterjea Type F-Contraction on Closed Ball, Vol. 5, No. 1 (Jan. 2017), PP:27-34

Download

Authors:
Muhammad Nazam - Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
Muhammad Arshad - Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
Aftab Hussain - Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan\\ Lahore Leads University, Department of Mathematical Sciences, Lahore - 54000, Lahore, Pakistan

 

Some Fixed Point Theorems in Multiplicative Cone b-Metric Spaces, Vol. 5, No. 1 (Jan. 2017), PP:35-39

Download

Authors:
Rahim Shah - Department of Mathematics, University of Peshawar, Peshawar, Pakistan.
Akbar Zada - Department of Mathematics, University of Peshawar, Peshawar, Pakistan
Rahim Shah - Department of Mathematics, University of Peshawar, Peshawar, Pakistan
Shahid Saifullah - Department of Mathematics, University of Peshawar, Peshawar, Pakistan

 

Dirichlet-Power Series, Vol. 5, No. 1 (Jan. 2017), PP:41-48

Download

Authors:
Hunduma Legesse Geleta - Department of Mathematics, Addis Ababa University, Ethiopia

 

Common Random Fixed Point Theorems of AkramContraction Mappings in Cone Random Metric Spaces, Vol. 5, No. 1 (Jan. 2017), PP:49-55

Download

Authors:
Rashwan A. Rashwan - Department of Mathematics, Faculty of Science, Assuit University, Assuit 71516, Egypt
Hasanen A. Hammad - Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt

 

On Convex Structures in Pseudo Metric Spaces and Fixed Point Theorems, Vol. 5, No. 1 (Jan. 2017), PP:57-62

Download

Authors:
Muhammad Nazam - Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
Muhammad Arshad - Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
Aftab Hussain - Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan\\ Lahore Leads University, Department of Mathematical Sciences, Lahore - 54000, Lahore, Pakistan

 

Two New Fixed Point Results for Generalized Wardowski Type Contractions, Vol. 5, No. 1 (Jan. 2017), PP:63-71

Download

Authors:
Eskandar Ameer - Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan\\ Department of Mathematics, Taiz University, Taiz, Yemen
Muhammad Arshad - Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan

 

Some Common Fixed Points of Generalized Contractive Mappings on Complex Valued Metric Spaces, Vol. 5, No. 1 (Jan. 2017), PP:73-80

Download

Authors:
Sami Ullah Khan - Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan\\ Department of Mathematics, Gomal University D. I. Khan, KPK, Pakistan
Muhammad Arshad - Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan
Hemant Kumar Nashine - Department of Mathematics, Amity School of Applied Sciences Amity University Chhattisgarh, Manth(Opp. ITBP) SH - 9, Raipur, Chhattisgarh - 493225, India.
Muhammad Nazam - Department of Mathematics and Statistics, International Islamic University, Islamabad 44000, Pakistan

 

Weak Convergence Theorems of Explicit Iteration Process with Errors and Applications in Optimization, Vol. 5, No. 1 (Jan. 2017), PP:81-89

Download

Authors:
TAMER NABIL - Suez Canal University, Faculty of Computers and Informatics, Department of Basic Science, Ismailia, Egypt
Ahmed H. Soliman - Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71524, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved